MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0004R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03.Sep.2019: lot 151997: 41 items manufactured and released on 11-jun-2015.Expiration date: 30/04/2020.No anomalies found related to the problem.To date, all 41 items of the same lot have been already sold without any other similar reported event.Additional devices involved.Batch reviews performed on 03.Sep.2019: gmk-sphere 02.12.T3i4r tibial tray fixed cemented size t3-i4 r (k121416) lot 153119: 49 items manufactured and released on 11-jun-2015.Expiration date: 30/04/2020.No anomalies found related to the problem.To date, all the 49 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm (k121416) lot 148390: 50 items manufactured and released on 20 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, all the 50 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of limited range of motion after about 4 years.The surgeon revised the femoral component, tibial tray and poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9097723
Report Number3005180920-2019-00786
Device Sequence Number3587219
Product Code JWH
UDI-Device Identifier07630030825842
UDI-Public07630030825842
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number02.12.0004R
Device Lot Number151997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;